Alert archive / Oklahoma / High Wind Warnings in 2009
High Wind Warning 1, NWS Tulsa, OK
NWS Tulsa, OK issued this high wind warning at Apr 17, 2009, 4:34 PM CDT for 5 counties in Oklahoma. It was in force for 83 min. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 17, 2009, 4:34 PM CDT (21:34 UTC)
- Expired
- Apr 17, 2009, 5:57 PM CDT
- In force
- 83 min
- Issued by
- NWS Tulsa, OK
Counties Muskogee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 4:45 PM CDT | NON-TSTM WND DMG | 1 N Haskell, OK | TIN BARN BLOWN OVER NEAR CEMETARY ON NORTH SIDE OF TOWN. TIME IS APPROXIMATE. |
| Apr 17, 4:45 PM CDT | NON-TSTM WND DMG | Haskell, OK | CAR PORT BLOWN OUT TO ROAD. TIME APPROXIMATE |
| Apr 17, 4:48 PM CDT | NON-TSTM WND DMG | Coweta, OK | POWER LINES DOWN NEAR 131ST AND 241ST SOUTH. |
| Apr 17, 4:50 PM CDT | NON-TSTM WND DMG | 2 E Owasso, OK | EIGHT PARTIAL ROWS OF SIDING BLOWN OFF HOUSE. |
| Apr 17, 4:50 PM CDT | NON-TSTM WND DMG | Coweta, OK | TREE BLOWN DOWN NEAR COWETA HIGH SCHOOL BETWEEN 445 AND 5 PM. |
| Apr 17, 4:52 PM CDT | NON-TSTM WND GST 60 | 3 Ese Owasso, OK | 50 TO 60 MPH WINDS FOR SEVERAL MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KTSA 172134 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 434 PM CDT FRI APR 17 2009 OKZ060-066-067-070-180000- /O.UPG.KTSA.WI.Y.0015.000000T0000Z-090418T0000Z/ /O.NEW.KTSA.HW.W.0001.090417T2134Z-090418T0000Z/ TULSA-OKMULGEE-WAGONER-MUSKOGEE- INCLUDING THE CITIES OF...TULSA...OKMULGEE...WAGONER...MUSKOGEE 434 PM CDT FRI APR 17 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... TULSA...OKMULGEE...WAGONER AND MUSKOGEE. STRONG EAST WINDS GUSTING TO 60 MPH AT TIMES WILL CONTINUE ACROSS PORTIONS OF EASTERN OKLAHOMA INCLUDING THE TULSA METROPOLITAN AREA THROUGH 7 PM. STRONG PRESSURE FALLS ON THE WESTERN EDGE OF A THUNDERSTORM COMPLEX MOVING THROUGH EASTERN OKLAHOMA ARE RESPONSIBLE FOR THESE STRONG AND POTENTIALLY DAMAGING WIND GUSTS. THE WINDS WILL DECREASE AFTER 7 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. DRIVERS OF VANS... CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE HIGH WINDS...ESPECIALLY WHEN DRIVING ALONG NORTH SOUTH ROADS...AND ON BRIDGES AND OVERPASSES. && $$ OKZ049-053-064-065-071-073>075-180000- /O.CON.KTSA.WI.Y.0015.000000T0000Z-090418T0000Z/ PUSHMATAHA-CHOCTAW-CREEK-OKFUSKEE-MCINTOSH-PITTSBURG-HASKELL- LATIMER- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...BRISTOW... OKEMAH...EUFAULA...MCALESTER...STIGLER...WILBURTON 434 PM CDT FRI APR 17 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PUSHMATAHA...CHOCTAW...CREEK...OKFUSKEE...MCINTOSH...PITTSBURG... HASKELL AND LATIMER. STRONG PRESSURE FALLS ON THE WESTERN EDGE OF A THUNDERSTORM COMPLEX MOVING THROUGH EASTERN OKLAHOMA WILL CAUSE GUSTY EAST WINDS THROUGH EARLY THIS EVENING. WIND GUSTS IN THE 40 TO 50 MPH RANGE WILL BE COMMON MAINLY WEST OF A LINE FROM HUGO TO STIGLER TO TULSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE HIGH WINDS... ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS...AND ON BRIDGES AND OVERPASSES. && $$
2 follow-up statements
000 WWUS74 KTSA 172145 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 445 PM CDT FRI APR 17 2009 OKZ061-180000- /O.EXA.KTSA.HW.W.0001.000000T0000Z-090418T0000Z/ ROGERS- INCLUDING THE CITY OF...CLAREMORE 445 PM CDT FRI APR 17 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... ROGERS. STRONG EAST WINDS GUSTING TO 60 MPH AT TIMES WILL CONTINUE ACROSS PORTIONS OF EASTERN OKLAHOMA INCLUDING PARTS OF ROGERS COUNTY THROUGH 7 PM. STRONG PRESSURE FALLS ON THE WESTERN EDGE OF A THUNDERSTORM COMPLEX MOVING THROUGH EASTERN OKLAHOMA ARE RESPONSIBLE FOR THESE STRONG AND POTENTIALLY DAMAGING WIND GUSTS. THE WINDS WILL DECREASE AFTER 7 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. DRIVERS OF VANS... CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE HIGH WINDS...ESPECIALLY WHEN DRIVING ALONG NORTH SOUTH ROADS...AND ON BRIDGES AND OVERPASSES. && $$ OKZ060-066-067-070-180000- /O.CON.KTSA.HW.W.0001.000000T0000Z-090418T0000Z/ TULSA-OKMULGEE-WAGONER-MUSKOGEE- INCLUDING THE CITIES OF...TULSA...OKMULGEE...WAGONER...MUSKOGEE 445 PM CDT FRI APR 17 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... TULSA...OKMULGEE...WAGONER AND MUSKOGEE. STRONG EAST WINDS GUSTING TO 60 MPH AT TIMES WILL CONTINUE ACROSS PORTIONS OF EASTERN OKLAHOMA INCLUDING THE TULSA METROPOLITAN AREA THROUGH 7 PM. STRONG PRESSURE FALLS ON THE WESTERN EDGE OF A THUNDERSTORM COMPLEX MOVING THROUGH EASTERN OKLAHOMA ARE RESPONSIBLE FOR THESE STRONG AND POTENTIALLY DAMAGING WIND GUSTS. THE WINDS WILL DECREASE AFTER 7 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. DRIVERS OF VANS... CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE HIGH WINDS...ESPECIALLY WHEN DRIVING ALONG NORTH SOUTH ROADS...AND ON BRIDGES AND OVERPASSES. && $$ OKZ049-053-064-065-071-073>075-180000- /O.CON.KTSA.WI.Y.0015.000000T0000Z-090418T0000Z/ PUSHMATAHA-CHOCTAW-CREEK-OKFUSKEE-MCINTOSH-PITTSBURG-HASKELL- LATIMER- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...BRISTOW... OKEMAH...EUFAULA...MCALESTER...STIGLER...WILBURTON 445 PM CDT FRI APR 17 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PUSHMATAHA...CHOCTAW...CREEK...OKFUSKEE...MCINTOSH...PITTSBURG... HASKELL AND LATIMER. STRONG PRESSURE FALLS ON THE WESTERN EDGE OF A THUNDERSTORM COMPLEX MOVING THROUGH EASTERN OKLAHOMA WILL CAUSE GUSTY EAST WINDS THROUGH EARLY THIS EVENING. WIND GUSTS IN THE 40 TO 50 MPH RANGE WILL BE COMMON MAINLY WEST OF A LINE FROM HUGO TO STIGLER TO TULSA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE HIGH WINDS... ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS...AND ON BRIDGES AND OVERPASSES. && $$
000 WWUS74 KTSA 172257 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 557 PM CDT FRI APR 17 2009 OKZ060-061-066-067-070-180000- /O.CAN.KTSA.HW.W.0001.000000T0000Z-090418T0000Z/ /O.EXA.KTSA.WI.Y.0015.000000T0000Z-090418T0000Z/ TULSA-ROGERS-OKMULGEE-WAGONER-MUSKOGEE- INCLUDING THE CITIES OF...TULSA...CLAREMORE...OKMULGEE... WAGONER...MUSKOGEE 557 PM CDT FRI APR 17 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELED THE HIGH WIND WARNING...AND REPLACED IT WITH A WIND ADVISORY....WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE ADVISORY INCLUDES THE FOLLOWING COUNTIES... IN OKLAHOMA... TULSA...ROGERS...OKMULGEE...WAGONER AND MUSKOGEE. WIND SPEEDS HAVE DIMINISHED BELOW WARNING CRITERIA AS OF 5:45 PM. HOWEVER...WIND GUSTS OF 40 TO 50 MPH WILL CONTINUE AT TIMES THROUGH 7 PM. WIND GUSTS WILL SUBSIDE DURING THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE HIGH WINDS... ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS...AND ON BRIDGES AND OVERPASSES. && $$ OKZ062-063-068-069-072-180000- /O.EXA.KTSA.WI.Y.0015.000000T0000Z-090418T0000Z/ MAYES-DELAWARE-CHEROKEE-ADAIR-SEQUOYAH- INCLUDING THE CITIES OF...PRYOR...JAY...TAHLEQUAH...STILWELL... SALLISAW 557 PM CDT FRI APR 17 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... MAYES...DELAWARE...CHEROKEE...ADAIR AND SEQUOYAH. EAST WINDS GUSTING TO 45 MPH ARE EXPECTED THROUGH 7 PM AS A DISSIPATING AREA OF RAIN SHOWERS MOVES OVER THE AREA. WIND SPEEDS WILL GRADUALLY SUBSIDE THROUGH THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE HIGH WINDS... ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS...AND ON BRIDGES AND OVERPASSES. && $$ OKZ049-053-064-065-071-073>075-180000- /O.CON.KTSA.WI.Y.0015.000000T0000Z-090418T0000Z/ PUSHMATAHA-CHOCTAW-CREEK-OKFUSKEE-MCINTOSH-PITTSBURG-HASKELL- LATIMER- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...BRISTOW... OKEMAH...EUFAULA...MCALESTER...STIGLER...WILBURTON 557 PM CDT FRI APR 17 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... FOR THE FOLLOWING COUNTIES... IN OKLAHOMA... PUSHMATAHA...CHOCTAW...CREEK...OKFUSKEE...MCINTOSH...PITTSBURG... HASKELL AND LATIMER. EAST WIND GUSTS TO 40 MPH WILL CONTINUE AT TIMES THROUGH 7 PM. THE WINDS WILL SUBSIDE THROUGH THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE HIGH WINDS... ESPECIALLY WHEN DRIVING ALONG NORTH-SOUTH ROADS...AND ON BRIDGES AND OVERPASSES. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this high wind warning went out at Apr 17, 3:50 PM CDT, 44 minutes earlier.
Area forecast discussion, Apr 17, 3:50 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 350 PM CDT FRI APR 17 2009 .DISCUSSION... GOOD MOIST SOUTHERLY FEED DIRECTLY INTO NORTHEAST OKLAHOMA AND ADJACENT ARKANSAS TONIGHT IN ADVANCE OF SLOW MOVING UPPER LOW. PRECIPITABLE H2O VALUES IN 1.2 - 1.5 RANGE THIS EVENING..THUS CATEGORICAL SHOWERS AND SCATTERED THUNDER. EXPECT A GENERAL INCH OR TWO OF RAINFALL...ISOLATED HIGHER AMOUNTS. PRESSURE FALLS ALONG SOUTHWEST PERIPHERY CWA NEAR WEST EDGE PRECIP CAUSING WIND GUST NEAR 40. THINK MOST OF THAT WILL STAY WEST..BUT DID INCLUDE GUST 40 SOUTHWEST ZONES FOR SEVERAL HOURS. MODELS IN SOME DISARRAY ON HOW FAST SIGNIFICANT RAIN AREA WILL CLEAR FORECAST AREA SATURDAY. LIKELY WE WILL SEE A DRY SLOT FOR A TIME...THAN MORE SHOWERS AND THUNDER SATURDAY NIGHT AS H500 UPPER LOW CROSSES THE AREA. SUB MINUS 20 H500 TEMP NORTH OF I - 40 AND GREATER THAN 50 SFC DEWPOINT ALMOST GUARANTEE HAIL WITH STORMS THAT DO DEVELOP. INCLUDED IN SAT NIGHT FORECAST. WEATHER STILL NOT CLEAN SUNDAY IN THE WAKE OF COLD UPPER LOW. DRY AFTER SUNDAY WITH A BIG TIME WARM UP AROUND MID-WEEK. && .PRELIMINARY POINT TEMPS/POPS... TUL 57 73 51 67 / 100 40 60 40 FSM 58 72 55 70 / 100 70 70 40 MLC 58 72 51 68 / 80 50 50 20 BVO 55 74 48 66 / 100 40 70 40 FYV 55 69 49 64 / 100 70 70 50 BYV 55 69 51 64 / 80 70 80 60 MKO 56 71 52 69 / 100 50 60 40 MIO 57 73 52 64 / 90 50 70 60 F10 56 71 48 67 / 100 40 50 30 HHW 58 72 54 70 / 90 60 50 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....21
Hazardous weather outlook, Apr 17, 3:29 PM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
329 PM CDT FRI APR 17 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
323 PM CDT FRI APR 17 2009
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...GENERALLY SOUTHWEST OF A LINE FROM BARTLESVILLE
TO FORT SMITH.
ONSET...THIS EVENING.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...THIS EVENING.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...THIS EVENING.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...WEST OF A TULSA TO HUGO LINE.
ONSET...ONGOING...ENDING AFTER 6 PM.
DISCUSSION...
THUNDERSTORMS WILL CONTINUE TODAY AS MOISTURE RETURNS AHEAD OF A
STRONG AND SLOW MOVING UPPER STORM SYSTEM. INSTABILITY WILL REMAIN
LIMITED...WHICH WILL LIMIT THE SEVERE WEATHER POTENTIAL.
HOWEVER...GUSTY EAST WINDS NEAR 40 MPH AT TIMES WILL PERSIST FOR
A FEW MORE HOURS THIS AFTERNOON ALONG THE WESTERN EDGE OF THE AREA
OF RAIN CURRENTLY PASSING THROUGH SOUTHEAST OKLAHOMA. ADDITIONAL
THUNDERSTORMS WILL LIKELY DEVELOP TO THE WEST THIS AFTERNOON...AND
MOVE INTO EASTERN OKLAHOMA BY THIS EVENING...PROGRESSING EASTWARD
INTO ARKANSAS TONIGHT. CONDITIONS MAY BE SLIGHTLY MORE FAVORABLE
FOR SEVERE WEATHER DURING THIS TIME FRAME...HOWEVER THE OVERALL
PATTERN DOES NOT SUPPORT A WIDESPREAD SEVERE WEATHER EVENT. THE
MOST LIKELY SEVERE WEATHER THREAT APPEARS TO BE FROM LARGE HAIL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER NETWORKS MAY NEED TO DEPLOY BY LATE AFTERNOON...HOWEVER
A REGIONAL SPOTTER NETWORK IS NOT CURRENTLY ANTICIPATED DUE TO THE
EXPECTED ISOLATED COVERAGE OF ANY SEVERE WEATHER.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY THROUGH THURSDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE WEEKEND AS
THE UPPER STORM SYSTEM APPROACHES AND SLOWLY MOVES ACROSS
THE AREA. OVERNIGHT STORMS FROM FRIDAY NIGHT WILL LIKELY
BE ONGOING AFTER SUNRISE ON SATURDAY... WITH ADDITIONAL
DEVELOPMENT BOTH SATURDAY AND SUNDAY AFTERNOONS. CONDITIONS
WILL SUPPORT A RISK OF LARGE HAIL WITH THE STRONGEST STORMS
THAT DEVELOP DURING THIS TIME FRAME. DRY AND WARM WEATHER WILL
RETURN FOR MUCH OF NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, Apr 17, 4:25 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
425 PM CDT FRI APR 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM NON-TSTM WND GST 3 SW MORRIS 35.58N 95.90W
04/17/2009 M61 MPH OKMULGEE OK MESONET
OKMULGEE MESONET SITE MEASURED A 61 MPH WIND GUST
&&
DMJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 4:19 PM CDT | Wind Advisory | TSA | Adair, Cherokee, Choctaw, Creek, Delaware, Haskell and 11 more | 3 hr |
Nearby
High Wind Warnings in Oklahoma, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.